# SDR AALA200800910

- Difficulty date: April 10, 2008
- Submitted: May 9, 2008
- Operation: Air carrier
- Aircraft: N756AM
- Make and model: Boeing 777223
- Aircraft serial: 30264
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHTS AT OVERHEAD LEFT FIRST CLASS INOPERATIVE.  REPLACED BATTERY PACK M33093 FOR EMERGENCY LIGHTS AT OVERHEAD LEFT FIRST CLASS.  SYSTEM GROUND CHECKED NORMAL OPERATION.
